Please use this identifier to cite or link to this item: https://hdl.handle.net/2440/17864
Citations
Scopus Web of Science® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorWu, P.-
dc.contributor.authorElliott, R.-
dc.date.issued2005-
dc.identifier.citationInternational Journal of Theoretical and Applied Finance, 2005; 8(6):791-806-
dc.identifier.issn0219-0249-
dc.identifier.issn1793-6322-
dc.identifier.urihttp://hdl.handle.net/2440/17864-
dc.description© World Scientific Publishing Company-
dc.description.abstractIn this paper we propose a type of mean reverting model with jumps, where the mean reverting level changes according to a continuous time, finite state Markov chain. This model could be applied to the interest rate and energy markets. We apply filtering techniques and obtain finite dimensional filters for the unobservable state of the Markov chain based on observations of the mean reverting diffusion. Various auxiliary filters are developed that allow us to estimate the parameters of the Markov chain by the EM algorithm. A simulation study is done for a concrete example.-
dc.description.statementofresponsibilityPing Wu; Robert J. Elliott-
dc.language.isoen-
dc.publisherWorld Scientific Publishing Co Pte Ltd-
dc.source.urihttp://www.worldscinet.com/cgi-bin/details.cgi?id=pii:S0219024905003268&type=html-
dc.subjectReference probability-
dc.subjectmartingales-
dc.subjectfiltering equations-
dc.subjectjump process.-
dc.titleParameter estimation for a regime-switching mean-reverting model with jumps-
dc.typeJournal article-
dc.identifier.doi10.1142/S0219024905003268-
pubs.publication-statusPublished-
Appears in Collections:Applied Mathematics publications
Aurora harvest 6

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.